# SDR DALA2025040302533

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 75,075 hours, 24,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: OPENED DOOR, FOUND "D" RING STRAP IN THE WAY, STOWED STRAP. CLOSED AND ARMED DOOR, OPS CHECK NORMAL. WORK PERFORMED REF B757 AMM 52-11. (7182558)
